# SDR AALA20151118001

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 51,503 hours, 24,903 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ufi
- Part number: 1030004001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL TANK NO FEED.  QRH FOLLOWED, FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  CTR TANK AFT BOOST PUMP WAS DEFERRED IAW MEL PROCEDURES.  REPLACED UFI FOR AFT CTR FUEL PUMP.  OPERATIONS CHECKED NORMAL IAW AMM 28-20-28.  THE ACFT WAS GNDED.  SEE ALSO SDR AALA 20160505005.
